# SDR UPS97823092

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, LEFT HAND LOWER HORIZONTAL STAB INBOARD SIDE SKIN HAD CORROSION.  REMOVED LT LOWER FAIRING AND I/B LOWER SKIN PANEL IAW DC8 SRM D581-3-0.  REMOVED CORROSION IN SKIN PANEL AND REPAIRED SKIN PANEL AS PER REO 03183 REV A, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  REINSTALLED FAIRING AND SKIN PANEL IAW DC8 SRM D51-3-0, 51-1-20D AND 51-1-20B.
